| Model Number |
N/A |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/26/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that purple hub disconnected from tubing while patient was being repositioned.The catheter was removed and replaced.There was not a significant delay in treatment as the team was able to replace quickly.No patient injury was caused.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.